×

Found 99 Documents (Results 1–99)

On moments of generalized Bayesian estimators and maximum likelihood estimators. (English. Russian original) Zbl 0327.62017

Theory Probab. Appl. 18, 508-520 (1973); translation from Teor. Veroyatn. Primen. 18, 535-546 (1973).
MSC:  62F10 62F15
PDF BibTeX XML Cite
Full Text: DOI

Remarks on convergence of random processes in non-separable metric spaces and on the non-existence of a Borel measure for process in \(C(0,\infty)\). (English. Russian original) Zbl 0307.60010

Theory Probab. Appl. 18, 774-777 (1973); translation from Teor. Veroyatn. Primen. 18, 812-815 (1973).
MSC:  60B05 60G05 60E05
PDF BibTeX XML Cite
Full Text: DOI

On the rate of approach of the distributions of sums of independent random variables to accompanying distributions. (English. Russian original) Zbl 0303.60012

Theor. Probab. Appl. 18, 713-727 (1973); translation from Teor. Veroyatn. Primen. 18, 753-766 (1973).
MSC:  60E05 60G50 60F05
PDF BibTeX XML Cite
Full Text: DOI

Determination of the mean of a Wiener process observed on an infinite interval. (English. Russian original) Zbl 0301.62053

Theory Probab. Appl. 18, 767-771 (1973); translation from Teor. Veroyatn. Primen. 18, 804-808 (1973).
MSC:  62M99 60G35
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis of statistical estimators for the ’almost smooth’ case. (English. Russian original) Zbl 0295.62027

Theory Probab. Appl. 18, 241-252 (1973); translation from Teor. Veroyatn. Primen. 18, 250-260 (1973).
PDF BibTeX XML Cite
Full Text: DOI

The evaluation of statistical characteristics of a long waveguide in a two-mode model. (English. Russian original) Zbl 0287.62021

Theory Probab. Appl. 18, 92-106 (1973); translation from Teor. Veroyatn. Primen. 18, 94-108 (1973).
MSC:  62F99 65C05
PDF BibTeX XML Cite
Full Text: DOI

On strengthening Lyapunov type estimates (the case when the distribution of the summands is close to the normal distribution). (English. Russian original) Zbl 0284.60016

Theory Probab. Appl. 18, 107-119 (1973); translation from Teor. Veroyatn. Primen. 18, 109-121 (1973).
MSC:  60E05 60F05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of some statistical estimators. II: Limit theorems for the a posteriori density and Bayes’ estimators. (English. Russian original) Zbl 0283.62038

Theory Probab. Appl. 18, 76-91 (1973); translation from Teor. Veroyatn. Primen. 18, 78-93 (1973).
MSC:  62F15 62E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Main Field